MAUDE Adverse Event Report: EXACTECH, INC. TRULIANT TIB IMP CRC INSERT SZ 4, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

EXACTECH, INC. TRULIANT TIB IMP CRC INSERT SZ 4, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Model Number TRULIANT TIB IMP CRC INSERT SZ 4, 9MM
Medical Device Problem Codes Unstable (1667); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Failure of Implant (1924); Joint Laxity (4526)
Date of Event 12/14/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As reported, approximately thirteen months post initial left side tka, the 58 y/o female patient was revised due to instability.A thicker poly was implanted; the patient was revised to exactech devices.There was no breakage of device or surgical delay/prolongation.The patient was last known to be in stable condition following the event.Sales rep was unable to obtain photos/x-rays.The device is not available for evaluation as it is against hospital policy.Patient medical history/information is not available/provided.Based on review of all available information, there is no evidence to suggest that the reported event is related to any design issues.The cause of the instability and subsequent revision cannot be conclusively determined; however, it is most likely related to the patient¿s underlying condition as associated with the interaction between the implanted device and the patient due to patient illness, unique anatomy, or other condition that impacts the performance of the device.Instability is listed as a potential adverse event associated with total joint replacement surgery.These devices are used for treatment not diagnosis.
 
Event or Problem Description
As reported, approximately thirteen months post initial left side tka, the 58 y/o female patient was revised due to instability.A thicker poly was implanted; the patient was revised to exactech devices.There was no breakage of device or surgical delay/prolongation.The patient was last known to be in stable condition following the event.Sales rep was unable to obtain photos/x-rays.The device is not available for evaluation as it is against hospital policy.Patient medical history/information is not available/provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: b1, d8, h6: health effect - clinical code, medical device problem code, component code, investigation conclusions code.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
TRULIANT TIB IMP CRC INSERT SZ 4, 9MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
kate jacobson
2320 nw 66 court
gainesville, FL 32653
3523771140
MDR Report Key16096007
Report Number1038671-2023-00012
Device Sequence Number12429520
Product Code JWH
UDI-Device Identifier10885862307750
UDI-Public10885862307750
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K152170
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 10/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTRULIANT TIB IMP CRC INSERT SZ 4, 9MM
Device Catalogue Number02-022-51-4009
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2022
Supplement Date Received by Manufacturer10/13/2025
Initial Report FDA Received Date01/04/2023
Supplement Report FDA Received Date10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/25/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0023-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ADVANCED PATELLA 32MM 3 PEG IMPLANT.; GPS IMPLANT KIT V2.; HOLDING PIN MINI SHARP POINT 4 PK.; THREADED PIN SIZE 2.3 COLLARED 2PK.; THREADED PIN SIZE 3.0 COLLARLESS 2PK.; THREADED PIN SIZE 5.1 COLLARLESS 2PK.; TRULIANT CR CEM FEM CR CEM LEFT SZ 4.; TRULIANT TIB FIT TRAY CEM SZ 4F/3T.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR
Patient SexFemale